# SDR FDEA201108023072

- Difficulty date: August 2, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: 143N5340
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, CARGO TIE DOWN FITTING CORRODED AT STA 845, S-26L CENTER PLUG. REMOVED CORROSION STA 845 S-26L TIE DOWN FITTING IAW SRM 51-10-02.  ORIG MAT .180 REMAINING .147 OUT OF LIMITS IAW SRM 53-00-53 FIG 101, DET V.   REMAINING THICKNESS ACCEPTABLE IAW EA, ACCOMPLISHED EA F5310-147700.   FUSELAGE - MAIN FRAME- SECTION 43- LOWER CARGO COMPARTMENT CARGO TIE DOWN FITTINGS.  MAJOR REPAIR.
